Home Hair Loss Forums hair loss treatments Hair is thinning more everyday.. desperate (PICTURES) Propecia Side Effects?

Hair is thinning more everyday.. desperate (PICTURES) Propecia Side Effects?

This topic contains 2 replies, has 3 voices, and was last updated by Avatar of dubaihairclub dubaihairclub 3 weeks ago.

Viewing 3 posts - 1 through 3 (of 3 total)
Log In or Register to Post a Reply
by Tyler Drake » February 15, 2017 at 7:48 pm #194447

I’m 22 years old
Dealt with hair loss since I was about 17
Been on Propecia and Rogaine since 17

I took this propecia pill for 5 years 1mg a day everyday.. since I was 17 with little to no side effects besides no morning erections and watery semen.. turned 22 oct 2nd of 2016.. as the months went on I felt like my penis wasn’t working like it should.. my erections seemed much weaker.. I stopped being hard during sex twice with my girlfriend.. stimulation couldn’t even bring it back up.. it was a disaster.. there were just times I could feel literally during sex my penis getting less and less hard.. that scared me. in the back of my mind I was thinking about the time it happened before and I think it made it happen so that wasn’t fun..  it crushed me.. I was convinced it was mental but obviously that plays into it to.. it’s been so hard.. then I contributed it more to propecia and obviously after that I just had to quit..  I don’t get why 5 years later it’s becoming a issue?

I haven’t taken propecia since January 9th.. my overall libido has improved but my hair doesn’t seem to be.. here are pictures of where it’s currently at.. 

..
..

being concerned like anybody else’s would I decided to get blood work done.. here are the results to that as well..

Basically propecia has kept my hair at a pause.. not to thin and not to thick forever now.. what concerns me is… having been off it for basically a month I can see my hairs starting to shrink and recede in the front and that’s ruining my confidence.. I’m terrified to start propecia again and have libido issues.. and I’m even more terrified to let my hair go.. I don’t know what to do.. are my levels normal? I don’t know.. that’s why I’m reaching out.. note this test was taken some time off of propecia recently..

I don’t know what to do.. should I try Monday Wednesday Friday propecia? Can once a week maybe twice keep my hair but my ED away? I don’t get why this is happening to me now.. But what if that starts up my ED again.. what if that ruins the recovery I’ve been making off the pill.. I don’t want permanent ED.. I’m only 22.. I don’t want to lose my hair either.. is there anything I can do to keep my hair and not have ED? Why is this random ED happening now..?  I just want to live a normal life.. rogaine and regenepure and propecia is all I’ve been doing.. but recently it’s been minus the propecia.. I don’t want to lose my hair but I don’t know what else to do.. I’m so lost.. is taking this pill anymore worth the risk? I don’t want to watch 5 years be wasted.. 

What should I do?

  • This topic was modified 1 month, 1 week ago by Avatar of Tyler Drake Tyler Drake.
  • This topic was modified 1 month, 1 week ago by Avatar of Tyler Drake Tyler Drake.
  • This topic was modified 1 month, 1 week ago by Avatar of Tyler Drake Tyler Drake.
Avatar Image
Tyler Drake
View Profile
by eddie » February 28, 2017 at 10:03 am #194468

Propecia has been known to create untoward effects. Discuss with your doctor because changing dosages without proper advise might only leave you with poor results. I had my own less than satisfying experience with the drug, which is why I decided to go for surgery. however, I learned that it is not the end all and be all, because even then there are certain considerations that would also entail the use of such drugs.

Avatar Image
eddie
View Profile
by dubaihairclub » March 7, 2017 at 4:41 am #194469

Great one but i also suggest for

Avatar Image
dubaihairclub
View Profile
Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.